MathSciNet Relay Station
MathSciNet bibliographic data
MR2480386 (2010h:20101) 20G05 (14M15)
Hong, Jiuzu Mirković-Vilonen cycles and polytopes for a symmetric pair. Represent. Theory 13 (2009), 19–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement